Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Was pregnant, took cytotec, had cramps and bleeding, frequent urination, nipples hurt. Why?

hi i was pregnant late december and i took cytotec on the 29th of dec 2012 and i had cramp n bleed little droping for like 4 days and it stoped but went for scan like a week later and nothing was seen. but i still urinate like 6 times a day and my nipples still paining me but i dont feel hungry anymore and dont feel that abdominal pain like baby moving and when can i see my next period please. reply me please. #lilyy#
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi gloria,
I have read your question,
Cytotec(Misoprostol may) cause mild to moderate diarrhea, stomach cramps, and/or nausea. These problems usually occur during the first few weeks of treatment and stop after about a week. The occurrence of diarrhea may be minimized by taking misoprostol with food.
You are experiencing some of the side effects of Misprostol(cytotec),Some other side effects include:
vomiting,flatulence,constipation,headache,menstrual cramps, spotting, or increased or irregular menstruation.
Nipple pain is due to prostaglandins and it will come down as the effect of the medicine is reduced.
And for the normal periods I suggest you to wait for atleast a month .
I recommend you to contact your Gynecologist if these symptoms persist for longer than 8 days or if they are severe.
Wishing you a good health,
DR.G.Gayatri devi.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor